Show simple item record

dc.contributor.author Quer, Josep, 1965-
dc.date.accessioned 2017-10-13T11:08:17Z
dc.date.available 2017-10-13T11:08:17Z
dc.date.issued 2017
dc.identifier.citation Quer J. One or two derivations in (bimodal) bilinguals. Linguist Approaches Biling 2017; 6(6): 817-21. DOI: 10.1075/lab.6.6.14que
dc.identifier.issn 1879-9264
dc.identifier.uri http://hdl.handle.net/10230/32941
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher John Benjamins Publishing
dc.relation.ispartof Linguist Approaches Biling. 2017; 6(6): 817-21. DOI: 10.1075/lab.6.6.14que
dc.rights © John Benjamins Publishing http://www.jbe-platform.com/content/journals/10.1075/lab.6.6.14q
dc.subject.other Bilingüisme
dc.title One or two derivations in (bimodal) bilinguals
dc.type info:eu-repo/semantics/article
dc.identifier.doi http://dx.doi.org/10.1075/lab.6.6.14que
dc.rights.accessRights info:eu-repo/semantics/openAccess
dc.type.version info:eu-repo/semantics/acceptedVersion

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics

In collaboration with Compliant to Partaking